Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CRITERIA ON BOUNDEDNESS IN TERMS OF 2 MEASURES FOR VOLTERRA TYPE DISCRETE-SYSTEMS
Autore:
FU XL; ZHANG LQ;
Indirizzi:
SHANDONG NORMAL UNIV,DEPT MATH SHANDONG 250014 PEOPLES R CHINA
Titolo Testata:
Nonlinear analysis
fascicolo: 5, volume: 30, anno: 1997,
pagine: 2673 - 2681
SICI:
0362-546X(1997)30:5<2673:COBITO>2.0.ZU;2-C
Fonte:
ISI
Lingua:
ENG
Soggetto:
DIFFERENTIAL-EQUATIONS; STABILITY;
Tipo documento:
Article
Natura:
Periodico
Citazioni:
8
Recensione:
Indirizzi per estratti:
Citazione:
X.L. Fu e L.Q. Zhang, "CRITERIA ON BOUNDEDNESS IN TERMS OF 2 MEASURES FOR VOLTERRA TYPE DISCRETE-SYSTEMS", Nonlinear analysis, 30(5), 1997, pp. 2673-2681

Abstract

We consider the boundedness for the discrete system of Volterra types. We establish several criteria on boundedness in terms of two measures for this system employing Razumikhin techniques.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/11/20 alle ore 04:35:52